MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO LARYNGEAL ELECTRODE SELECT, ID 7-9MM; SURGICAL NERVE STIMULATOR/LOCATOR

STRYKER INSTRUMENTS-KALAMAZOO LARYNGEAL ELECTRODE SELECT, ID 7-9MM; SURGICAL NERVE STIMULATOR/LOCATOR
Catalog Number 5140-530-856
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/06/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device had a loss of signal during a surgical procedure at the user facility.This condition, in which the electrical circuit is incomplete, may result in the loss of nerve monitoring recording function, posing increased risk of transection of a nerve.The procedure was completed successfully.There was no surgical delay, no medical intervention, and no adverse consequences.
 
Additional Manufacturer Narrative
Additional information: h4-manufacture date follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
LARYNGEAL ELECTRODE SELECT, ID 7-9MM
Common Device Name
SURGICAL NERVE STIMULATOR/LOCATOR
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8754753
Report Number0001811755-2019-02185
Device Sequence Number19343735
Product Code ETN
UDI-Device Identifier37613327292184
UDI-Public37613327292184
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K091874
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5140-530-856
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2019
Initial Date Received by Manufacturer 06/06/2019
Supplement Date Received by Manufacturer01/08/2020
Initial Report FDA Received Date07/02/2019
Supplement Report FDA Received Date01/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1